# SDR HEED089122

- Difficulty date: January 16, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 3,718 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1418523211
- Part serial: 1005
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS INTERMITTANTLY INOPERATIVE, WILL NOT STAY ON LINE. REPLACED UNIT.
